The mathematics of random mutation and natural selection for multiple simultaneous selection pressures and the evolution of antimicrobial drug resistance

Kleinman, Alan . Statistics in Medicine 2016. 35 (29) :5391-5400

Locate this article in:

Bibtex

@article{CIS-464650,
  Author = {Kleinman, Alan},
  Title = {The mathematics of random mutation and natural selection for multiple simultaneous selection pressures and the evolution of antimicrobial drug resistance},
  Journal = {Statistics in Medicine},
  Volume = {35},
  Number = {29},
  Year = {2016},
  Pages = {5391--5400},
  Keywords = {}
}

Similar articles